• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
* * * * * 2 votes

Angry, irritable the next day after exercise

sleep exercise mood 5htp

  • Please log in to reply
68 replies to this topic
⌛⇒ write a quiz!

#61 aconita

  • Guest
  • 1,389 posts
  • 262
  • Location:Italy
  • NO

Posted 11 April 2016 - 03:25 PM

Nice to hear you are slowly finding a way out of your issues!

 

I am glad you are giving iodine supplementation a chance, did you consult with your doctor about it and about the dosage?

 

6,25mg is half Iodoral tablet (at least at the standard strength), it is a tiny amount (average Japanese diet is double of that iodine x day) but often it is better to start low and build up progressively with iodine because it might give unpleasant side effects (like nausea, headache and such).

 

Iif you are taking such a tiny dosage because it gives you side effects I just remind you that a smart strategy is to take a tiny amount  two or even more times a day.

 

As your thyroid improve the side effects will gradually disappear, you should be able to take 4 or even more full tablets at once without any discomfort (not that you have necessarily to take such big amounts of it but just to underline the point).

 

Let us know how you progress, it might help others in your same condition too.

 

If glycine helps you don't worry about dosage, 3g is tiny, 5-10g is still very conservative, it is a quite easy going amino acid very unlikely to give issues even if heavily overdosed.


  • Agree x 1

#62 The Beauty of Peace

  • Topic Starter
  • Guest
  • 154 posts
  • 13
  • Location:Canada
  • NO

Posted 29 April 2016 - 05:42 PM

Glycine is a waste money, I am afraid. I've been taking 10 g & it has no effect on my sleep at all. It has not been neither inhibitory nor excitatory. Nada. And I have tried 2 brands: NOW and Life Extension

 

If I increase the dose, my stomach becomes upset.

 

I am taking 12.5 mg of Iodral now and so far I don't experience any positive effects either. My hands are as cold as always, exercise exhausts me :(

 

Can anyone explain what is wrong with taking small amount of L-Dopa every day? Say, 50 mg a day?

 

I am ordering some L-Tyrosine as well.



sponsored ad

  • Advert
Click HERE to rent this advertising spot for EXERCISE to support LongeCity (this will replace the google ad above).

#63 aconita

  • Guest
  • 1,389 posts
  • 262
  • Location:Italy
  • NO

Posted 29 April 2016 - 09:23 PM

The side effects of L-DOPA may include:

Although many adverse effects are associated with L-DOPA, in particular psychiatric ones, it has fewer than other antiparkinsonian agents, such as anticholinergics and dopamine receptor agonists.

More serious are the effects of chronic L-DOPA administration in the treatment of Parkinson's disease, which include:

Clinicians try to avoid these side effects by limiting L-DOPA doses as much as possible until absolutely necessary.

 

https://en.wikipedia.org/wiki/L-DOPA

 

It is very likely a possibility that your hypothyroidism is caused by a bromine saturation of the thyroid, bromine doesn't let iodine in and without iodine the thyroid doesn't work as it should.

 

According to how bad the saturation is iodine needs time to kick all the bromine out and finally get in, only than the positive changes would be noticed, sometimes it might take up to 1 year or even more to achieve that.

 

If tolerated the Iodoral dosage can be as high as 4 tablets a day, anyway over dosage is not a big issue because one or two big dosages are not going do cause anything weird (I am talking about really BIG doses here), it is only after a few days in a row at really high dosages that issues start to be noticed.

 

Issues are typically running nose, frontal headache and a "metallic" taste in the mouth (not necessarily all of those at once), if experiencing one of those just cut down and almost immediately symptoms will disappear, it is quite easy to self regulate this way.

 

A bit different an issue is when at a certain dosage an immediate nausea will onset, that usually is a reaction to a badly bromine saturated thyroid, in this case just split the dose in two or more times a day, slowly it would be possible to tolerate higher dosages at once as the thyroid gets better (bromine kicked out),

 

     


  • Informative x 1

#64 The Beauty of Peace

  • Topic Starter
  • Guest
  • 154 posts
  • 13
  • Location:Canada
  • NO

Posted 30 April 2016 - 04:22 AM

Is taking L-Tyrosine better than taking L-dopa?

My mood after a workout or a simple walk is killing me:( I am becoming extremely hard to deal with.


Sent from my iPhone using Tapatalk

#65 aconita

  • Guest
  • 1,389 posts
  • 262
  • Location:Italy
  • NO

Posted 30 April 2016 - 06:05 AM

Is taking L-Tyrosine better than taking L-dopa?

 

In terms of side effects definitely yes, but it is unlikely you need tyrosine as a supplement if your nutrition is not terribly unbalanced because it is quite abundant in many foods, therefore I doubt it might help you but to try does no arm, if you wish so.

 

What I really think is that with a bad thyroid is all very difficult to solve, that's why I place much emphases on fixing the thyroid first, because chances are very likely to be that once done everything else would be OK.

 

I do understand that since it might take time it is frustrating but jumping around from one supplement to another will hardly make things better and maybe can cause some more issues that you don't really need.

 

 


  • Good Point x 1

#66 Manwhoworkstoomuch!

  • Validating
  • 23 posts
  • 2
  • Location:Bucharest
  • NO

Posted 16 August 2016 - 08:31 AM

It's your sleep that is disrupted. Dopamine, cortisol, epinephrine, all hormones to keep you up! Exercise during the day instead.

 

You could try to OD magnesium after each work out but you will build tolerance. A hot dinner plate makes me sleepy so that could help. 5- HTP is useless IMO, melatonin is much better.



#67 The Beauty of Peace

  • Topic Starter
  • Guest
  • 154 posts
  • 13
  • Location:Canada
  • NO

Posted 17 August 2016 - 04:07 AM

Yeah, you are right about the hormones. I exercise at noon, but it makes no difference even if I exercise in the morning. In fact, I feel the first one the 2nd or 3rd day after exercising. My mood is extremely low:(( I can't believe I am so unlucky as exercising is such an extremely important part of a healthy lifestyle. :(



#68 reveance

  • Guest
  • 6 posts
  • 2
  • Location:Netherlands

Posted 29 March 2018 - 02:34 PM

I was wondering if there are any updates to this? I've been experiencing practically the same thing...



sponsored ad

  • Advert
Click HERE to rent this advertising spot for EXERCISE to support LongeCity (this will replace the google ad above).

#69 The Beauty of Peace

  • Topic Starter
  • Guest
  • 154 posts
  • 13
  • Location:Canada
  • NO

Posted 13 June 2018 - 04:28 PM

I was wondering if there are any updates to this? I've been experiencing practically the same thing...

 

Yes, I took a few measures that, I believe, made a huge difference in how I feel right after exercise.

 

  1. I have switched from one thyroid medication to another (from Synthroid to Desiccated thyroid).
  2. I added an adaptogen to my stack. I take either Astragalus or Siberian ginseng in AM and right after exercising.
  3. I also use L-Tryptophan (Jarrow brand)  for the mood support. I use it in AM, right after exercising and before bed. I love the effect.

  • Informative x 1





Also tagged with one or more of these keywords: sleep, exercise, mood, 5htp

1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users